American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82C41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information
View Article: PDF

[2] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1